IJPAM: Volume 107, No. 3 (2016)
ON BANACH ALGEBRAS
Department of Mathematics
University of Ayatollah Borujerdi
Abstract. In this paper we prove that every unital Banach algebra is commutative if and only if , where is the identity map on . Some related result are given as well.
Received: January 27, 2016
AMS Subject Classification: 46L05, 46H25
Key Words and Phrases: inner automorphism, bounded approximate identity, Banach algebra
Download paper from here.
DOI: 10.12732/ijpam.v107i3.14 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 667 - 672